# SDR 04FDEA03008

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FR 15 NR 2 LT SEAT TRACK HAS 1 AREA OF CORROSION SCALLOP HOLES AND ON NR 2 RT SEAT TRACK WITH 1 AREA OF CORROSION ON SCALLOP HOLES AS MARKED.  REMOVED CORROSION ON NR 2 LT SEAT TRACK AND NR 2 RT SEAT TRACK, FOUND TO BE OUT OF LIMITS ON (2EA) TRACKS.  REMOVED AND REPLACED 2 EACH TRACKS IAW A300-600 SUPPLEMENT SRM FREIGHTER 53-12-16 AND 51-40-21.
